Alert archive / Colorado / Flash Flood Warnings in 2025
Flash Flood Warning 5, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jul 20, 2025, 10:03 PM MDT for Cheyenne County, Kit Carson County, Colorado. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2025, 10:03 PM MDT (04:03 UTC)
- Expired
- Jul 21, 2025, 1:49 AM MDT
- In force
- 4 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheyenne County, CO, Kit Carson County, CO
The radar
The Goodland radar (KGLD), 89 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.1 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1682 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 2452 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
534
WGUS53 KGLD 210403
FFWGLD
COC017-063-210715-
/O.NEW.KGLD.FF.W.0005.250721T0403Z-250721T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Goodland KS
1003 PM MDT Sun Jul 20 2025
The National Weather Service in Goodland has issued a
* Flash Flood Warning for...
North Central Cheyenne County in east central Colorado...
South Central Kit Carson County in east central Colorado...
* Until 115 AM MDT.
* At 1003 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 3.5 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of North Central Cheyenne and South Central Kit
Carson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3915 10255 3898 10257 3899 10283 3915 10282
FLASH FLOOD...RADAR INDICATED
$$
Moulton3 follow-up statements
754
WGUS53 KGLD 210523
FFWGLD
COC017-063-210815-
/O.EXT.KGLD.FF.W.0005.000000T0000Z-250721T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Goodland KS
1123 PM MDT Sun Jul 20 2025
The National Weather Service in Goodland has extended the
* Flash Flood Warning for...
North Central Cheyenne County in east central Colorado...
South Central Kit Carson County in east central Colorado...
* Until 215 AM MDT.
* At 1123 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 5 inches of rain have
fallen.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of North Central Cheyenne and South Central Kit
Carson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3915 10255 3898 10257 3899 10283 3915 10282
FLASH FLOOD...RADAR INDICATED
$$
Moulton516
WGUS73 KGLD 210645
FFSGLD
Flash Flood Statement
National Weather Service Goodland KS
1245 AM MDT Mon Jul 21 2025
COC017-063-210815-
/O.CON.KGLD.FF.W.0005.000000T0000Z-250721T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cheyenne CO-Kit Carson CO-
1245 AM MDT Mon Jul 21 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM MDT EARLY THIS
MORNING FOR NORTH CENTRAL CHEYENNE AND SOUTH CENTRAL KIT CARSON
COUNTIES...
At 1245 AM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 6 inches of rain
have fallen. Flooding impacts will continue, but no additional
rainfall is expected. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
mainly rural areas of North Central Cheyenne and South Central Kit
Carson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3915 10255 3898 10257 3899 10283 3915 10282
FLASH FLOOD...RADAR INDICATED
$$
KAK093 WGUS73 KGLD 210749 FFSGLD Flash Flood Statement National Weather Service Goodland KS 149 AM MDT Mon Jul 21 2025 COC017-063-210759- /O.CAN.KGLD.FF.W.0005.000000T0000Z-250721T0815Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cheyenne CO-Kit Carson CO- 149 AM MDT Mon Jul 21 2025 ...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL CHEYENNE AND SOUTH CENTRAL KIT CARSON COUNTIES... The heavy rain has ended. Flood prone areas may still be impacted. Use caution through the night. && LAT...LON 3915 10255 3898 10257 3899 10283 3915 10282 $$ KAK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 5:52 PM MDT, 4 hours 11 minutes earlier. Its key messages:
- Temperatures are forecast to reach the 90s again today, continually warming into next week as temperatures may reach the low 100s by Tuesday/Wednesday as heat indices approach 105 degrees.
- Heat Advisory in effect for Red Willow, Decatur, Norton, Sheridan, Graham, and Gove counties Monday from 12 PM to 8 PM CDT due to heat indices up to 105 degrees.
- Chances for showers and storms continue daily through the week. Strong to severe storms are possible Sunday and Monday afternoon-evening with damaging wind gusts and large hail as the main threats.
Area forecast discussion, Jul 20, 5:52 PM MDT, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
552 PM MDT Sun Jul 20 2025
.KEY MESSAGES...
- Temperatures are forecast to reach the 90s again today,
continually warming into next week as temperatures may reach
the low 100s by Tuesday/Wednesday as heat indices approach 105
degrees.
- Heat Advisory in effect for Red Willow, Decatur, Norton,
Sheridan, Graham, and Gove counties Monday from 12 PM to 8 PM
CDT due to heat indices up to 105 degrees.
- Chances for showers and storms continue daily through the
week. Strong to severe storms are possible Sunday and Monday
afternoon-evening with damaging wind gusts and large hail as
the main threats.
&&
.SHORT TERM /THROUGH MONDAY NIGHT/...
Issued at 200 PM MDT Sun Jul 20 2025
Another day with strong to severe thunderstorms is possible this
afternoon and evening as a lee trough sets up over the Central High
Plains while shortwaves travel over the upper level ridge. The core
of high pressure is expected to move over the Panhandle regions
tonight as it continues to push north. The Storm Prediction Center
upgraded those along and north of I-70 and west of US Highway 83 to
a slight risk for this afternoon and evening. Environment seems
similar to yesterday with effective shear of 25-40 kts and around 20
kts of 0-3 km shear. We have ample CAPE to work with today with
surface based values up to 3,000 J/kg and Mixed-layer CAPE up to
2,500 J/kg. Precipitable water also remains high for the area around
1.3-1.5". General forcing does not remain strong today given the
pattern; however, there are weak convergence zones that could set up
along and west of a Tribune to Colby to Trenton line. These
convergence zones will allow the scattered storm coverage. A big
question for the storm potential is how the winds look in soundings
across the convective allowing models. Majority show generally weak
flow out of the southeast to ~700 mb with a sharp direction change
to be out of the west. Hodographs are once again favoring splitting
storms that could gust out before they become strongly organized. We
could see storms begin to develop around 20-22Z over East-Central
Colorado and continue through ~12 AM MDT/1 PM CDT tonight.
Confidence is low-moderate for today when it comes to severe storms
actually occurring, but the best potential could be confined to
those counties along and west of the Colorado border. Large hail up
to 1.5" and possibly accumulating is possible along with gusts to 70
mph. Torrential rainfall is also a concern for any storms with
potential for flash flooding if storms move over areas that received
good rainfall last night. Overnight lows are anticipated to fall
into the 60s to lower 70s tonight.
Tomorrow is going to be HOT, especially for our eastern counties.
The upper level ridge is expected to move over Kansas, Southern
Nebraska, and East-Central Colorado throughout the day with
shortwave disturbances helping to provide another convergence zone
in a similar area as this afternoon. CAM guidance is a bit all over
the place with determining if storms will be more isolated or
clustered in nature. The NAMnest seems to be the most bullish with
the potential for a few supercells to impact Northwest Kansas and
extreme Southwest Nebraska during the afternoon followed by a
cluster of storms that moves into the area from the Palmer Divide in
Colorado. The HRRR favors more of a cluster mode across the northern
half of the area. Instability looks good with CAPE values of 1,500+
J/kg depending on which model you look at and effective shear up to
40 kts. The wind profile in the soundings is also a bit improved
with a veering profile and inverted-V soundings. Should storms fire,
hail up to 2 inches, wind gusts up to 70 mph, and torrential
rainfall will be possible. Despite having similar precipitable water
values as the last few days, the heat tomorrow should help dry the
ground and allow any heavy rain to absorb a bit. The main window for
any storm activity is between 2 PM and 12 AM (Midnight) MDT. There
is potential for some lingering showers/weak storms through 4 AM MDT
High temperatures are expected to be in the mid 90s to low 100s
tomorrow with heat indices up to 105F possible for those along and
east of Highway 83. A Heat Advisory will be in effect from 12 PM
(Noon) to 8 PM CDT for Red Willow, Decatur, Norton, Sheridan, Graham
and Gove counties due to the heat indices over there. Overnight lows
are expected to be in the 60s to lower 70s tomorrow night.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Issued at 200 PM MDT Sun Jul 20 2025
The current pattern of heat with daily chances for afternoon-evening
storms is expected to continue through the week. The upper level
ridge is expected to be the dominant pattern for much of the
continental U.S. with the ECMWF and GFS models showing potential for
a cut-off low to swing across the Central and Southern Great Plains
midweek bringing a cold front across the area in the Thursday-
Friday. Most shower/storm activity next week looks to develop over
Colorado and move across the area during the afternoon to evening
hours.
Temperatures for the extended period may be the biggest story.
Confidence is high in temperatures in the mid 90s to low 100s across
the entire area on Tuesday. The difference between this upcoming
stretch of heat versus what typically occurs is that we will have
moisture in place which will keep the heat indices around 100 with
potential for 105 in our farthest east counties. High temperatures
on Wednesday are forecast to be in the 90s across the area with
highs in the upper 80s to mid 90s possible Thursday and Friday. As
we move into the weekend, we could see a return of the 100s for our
eastern counties. Overnight lows should be in the 60s to lower 70s,
with area-wide 60s Wednesday-Friday nights.
&&
.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 545 PM MDT Sun Jul 20 2025
VFR conditions will be interrupted by afternoon TSRA. Confidence
has warented a PROB30 for both airports as confidenc remains on
the low side for TSRA. Any storms that do form will bring with
it temporary MVFR conditions included in the PROB30 group. Winds
will be will be light and variable at times though they'll favor
the SE at less than 10kts.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory from noon to 8 PM CDT Monday for KSZ003-004-015-
016-029.
CO...None.
NE...Heat Advisory from noon to 8 PM CDT Monday for NEZ081.
&&
SHORT TERM...KMK
LONG TERM...KMK
AVIATION...VaughnHazardous weather outlook, Jul 20, 9:19 PM MDT, 44 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 919 PM MDT Sun Jul 20 2025 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-220330- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 919 PM MDT Sun Jul 20 2025 /1019 PM CDT Sun Jul 20 2025/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TONIGHT... Severe weather and low impact flooding remain possible. Wind gusts up to 70 mph and hail up to ping pong ball are the primary threats, especially for counties along the Colorado border.. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY... Severe weather chances continue into Monday. Large hail and damaging wind gusts are the main threats. A prolonged heat wave is expected to impact locations mainly along and east of U.S. Highway 83 through most of the next week. A Heat Advisory will be in effect for Red Willow, Decatur, Norton, Sheridan, Graham, and Gove counties Monday afternoon with heat indices expected to warm to the 100 to 105 degrees. .SPOTTER INFORMATION STATEMENT... Any reports of severe weather are appreciated!
In the hours before
Special weather statement, Jul 20, 6:31 PM MDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Goodland KS
631 PM MDT Sun Jul 20 2025
COZ090-091-210100-
Kit Carson County CO-Yuma County CO-
631 PM MDT Sun Jul 20 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN YUMA AND NORTH
CENTRAL KIT CARSON COUNTIES THROUGH 700 PM MDT...
At 630 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Cope, or 23 miles north of Seibert, moving
northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern Yuma
and north central Kit Carson Counties, including the following
locations... Joes and Kirk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3957 10280 3973 10280 3983 10253 3951 10243
3954 10288 3957 10289
TIME...MOT...LOC 0030Z 242DEG 11KT 3963 10279
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MoultonLocal storm report, Jul 20, 7:03 PM MDT, 3 hours before
Preliminary Local Storm Report
National Weather Service Goodland KS
703 PM MDT Sun Jul 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM Hail Joes 39.66N 102.67W
07/20/2025 E0.75 Inch Yuma CO Public
Report from mPING: Dime (0.75 in.).
&&Special weather statement, Jul 20, 7:34 PM MDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Goodland KS
734 PM MDT Sun Jul 20 2025
COZ091-092-210215-
Kit Carson County CO-Cheyenne County CO-
734 PM MDT Sun Jul 20 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CHEYENNE AND SOUTH
CENTRAL KIT CARSON COUNTIES IN EAST CENTRAL COLORADO THROUGH 815 PM
MDT...
At 734 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Vona, or 13 miles southeast of Seibert. This
thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central
Cheyenne and south central Kit Carson Counties in east central
Colorado.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3897 10288 3922 10289 3924 10255 3898 10254
TIME...MOT...LOC 0134Z 253DEG 2KT 3912 10275
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MoultonSpecial weather statement, Jul 20, 8:16 PM MDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Goodland KS
816 PM MDT Sun Jul 20 2025
COZ091-092-210315-
Kit Carson County CO-Cheyenne County CO-
816 PM MDT Sun Jul 20 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CHEYENNE AND
SOUTHWESTERN KIT CARSON COUNTIES IN EAST CENTRAL COLORADO THROUGH 915
PM MDT...
At 816 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Vona, or 15 miles southwest of Stratton, moving east
at 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central
Cheyenne and southwestern Kit Carson Counties in east central
Colorado.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3897 10291 3926 10292 3928 10253 3899 10252
TIME...MOT...LOC 0216Z 268DEG 6KT 3909 10272
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MoultonSpecial weather statement, Jul 20, 9:07 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Goodland KS
907 PM MDT Sun Jul 20 2025
COZ091-092-210345-
Kit Carson County CO-Cheyenne County CO-
907 PM MDT Sun Jul 20 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CHEYENNE AND
SOUTHWESTERN KIT CARSON COUNTIES IN EAST CENTRAL COLORADO THROUGH 945
PM MDT...
At 907 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 16 miles south of Seibert, moving southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Cheyenne and southwestern Kit Carson Counties in east central
Colorado, including the following locations... Aroya.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3913 10316 3918 10315 3921 10251 3886 10248
3882 10316
TIME...MOT...LOC 0307Z 313DEG 22KT 3906 10296
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MoultonSpecial weather statement, Jul 20, 9:50 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Goodland KS
950 PM MDT Sun Jul 20 2025
COZ091-092-210445-
Kit Carson County CO-Cheyenne County CO-
950 PM MDT Sun Jul 20 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CHEYENNE AND
SOUTHWESTERN KIT CARSON COUNTIES IN EAST CENTRAL COLORADO THROUGH
1045 PM MDT...
At 949 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 11 miles east of Boyero, or 28 miles south of Flagler,
moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Cheyenne and southwestern Kit Carson Counties in east central
Colorado, including the following locations... Wild Horse, Firstview,
and Aroya.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3910 10316 3918 10252 3879 10251 3877 10316
TIME...MOT...LOC 0349Z 271DEG 14KT 3888 10305
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MoultonThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 6:14 PM MDT | Areal Flood Advisory | GLD | Kit Carson | 3 hr |
| Jul 20, 6:31 PM MDT | Special Weather Statement | GLD | Kit Carson | 29 min |
| Jul 20, 7:34 PM MDT | Special Weather Statement | GLD | Kit Carson | 41 min |
| Jul 20, 8:16 PM MDT | Special Weather Statement | GLD | Kit Carson | 59 min |
| Jul 20, 8:41 PM MDT | Areal Flood Advisory | GLD | Kit Carson | 83 min |
| Jul 20, 9:07 PM MDT | Special Weather Statement | GLD | Cheyenne | 38 min |
| Jul 20, 9:50 PM MDT | Special Weather Statement | GLD | Cheyenne | 55 min |
| Jul 20, 10:11 PM MDT | Areal Flood Advisory | GLD | Cheyenne | 114 min |
| Jul 20, 10:44 PM MDT | Special Weather Statement | GLD | Cheyenne | 46 min |
| Jul 20, 11:14 PM MDT | Areal Flood Advisory | GLD | Cheyenne | 2 hr |
| Jul 20, 11:26 PM MDT | Special Weather Statement | GLD | Cheyenne | 49 min |
Nearby
Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.